# SDR SWAA2022031783505

- Difficulty date: March 13, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737*
- Aircraft serial: 27863
- Aircraft time: 77,411 hours, 45,689 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ISLE LIGHT CLEAR COVER MISSING AT ROW 17C / [01] INSTALLED LENS REF SIP
